# SDR AALA20072327

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- Aircraft time: 60,983 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD SEAT 9ABC INOPERATIVE.  SECURED BATTERIES IN CHARGER B5 107 FOR EMERGENCY LIGHT AT OVERHEAD SEAT 9ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
